# SDR DL76L962207

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 330, 2.5 HRS INTO FLIGHT RIGHT AC BUS AND RIGHT BUS TIE ILLUMINATED, ALONG WITH NUMEROUS ASSOCIATED EICAS MESSAGES.  AFTER RESETTING RIGHT GENERATOR, THE RIGHT AC BUS WAS RESTORED BUT THE ISLN LIGHT REMAINED ON.  SHORTLY AFTER THAT THE FLIGHT ATTENDANTS REPORTED SPARKS COMING FROM AFT GALLERY CONTROL PANEL ON RIGHT SIDE.  FLIGHT ATTENDANTS REMOVED POWER FROM GALLEY AND FLIGHT CREW REMOVED POWER FROM UTILITY BUSSES.  REPLACED COFFEE MAKER.
